Free Access
Issue
ESAIM: COCV
Volume 19, Number 2, April-June 2013
Page(s) 337 - 357
DOI https://doi.org/10.1051/cocv/2012011
Published online 21 June 2012
  1. J.-P. Aubin, Viability theory. Birkäuser, Boston (1991). [Google Scholar]
  2. J.-P. Aubin, Viability solutions to structured Hamilton-Jacobi equations under constraints. SIAM J. Control Optim. 49 (2011) 1881–1915. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.-P. Aubin and A. Cellina, Differential inclusions, Comprehensive Studies in Mathematics. Springer, Berlin, Heidelberg, New York, Tokyo 264 (1984). [Google Scholar]
  4. J.-P. Aubin and H. Frankowska, Set-valued analysis, Birkhäuser Boston Inc., Boston, MA. Systems and Control : Foundations and Applications 2 (1990). [Google Scholar]
  5. J.-P. Aubin and H. Frankowska, The viability kernel algorithm for computing value functions of infinite horizon optimal control problems. J. Math. Anal. Appl. 201 (1996) 555–576. [CrossRef] [Google Scholar]
  6. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems and Control : Foundations and Applications. Birkhäuser, Boston (1997). [Google Scholar]
  7. M. Bardi, S. Koike and P. Soravia, Pursuit-evasion games with state constraints : dynamic programming and discrete-time approximations. Discrete Contin. Dyn. Syst. 6 (2000) 361–380. [CrossRef] [Google Scholar]
  8. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, Springer, Paris. Math. Appl. 17 (1994). [Google Scholar]
  9. R.C. Barnard and P.R. Wolenski, The minimal time function on stratified domains. Submitted (2011). [Google Scholar]
  10. E.N. Barron, Viscosity solutions and analysis in L, in Proc. of the NATO Advanced Study Institute (1999) 1–60. [Google Scholar]
  11. E.N. Barron and H. Ishii, The bellman equation for minimizing the maximum cost. Nonlinear Anal. 13 (1989) 1067–1090. [CrossRef] [MathSciNet] [Google Scholar]
  12. E.N. Barron and R. Jensen, Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex Hamiltonians. Commun. Partial Differ. Equ. 15 (1990) 1713–1742. [Google Scholar]
  13. E.N. Barron and R. Jensen, Relaxation of constrained control problems. SIAM J. Control Optim. 34 (1996) 2077–2091. [CrossRef] [MathSciNet] [Google Scholar]
  14. O. Bokanowski, E. Cristiani and H. Zidani, An efficient data structure and accurate scheme to solve front propagation problems. J. Sci. Comput. 42 (2010) 251–273. [CrossRef] [Google Scholar]
  15. O. Bokanowski, N. Forcadel and H. Zidani, Reachability and minimal times for state constrained nonlinear problems without any controllability assumption. SIAM J. Control Optim. 48 (2010) 4292–4316. [CrossRef] [MathSciNet] [Google Scholar]
  16. O. Bokanowski, N. Forcadel and H. Zidani, Deterministic state constrained optimal control problems without controllability assumptions. ESAIM : COCV 17 (2011) 995–1015. [CrossRef] [EDP Sciences] [Google Scholar]
  17. O. Bokanowski, J. Zhao and H. Zidani, Binope-HJ : a d-dimensional C++ parallel HJ solver. http://www.ensta-paristech.fr/~zidani/BiNoPe-HJ/ (2011). [Google Scholar]
  18. I. Capuzzo-Dolcetta and P.-L. Lions, Hamilton-Jacobi equations with state constraints. Trans. Amer. Math. Soc. 318 (1990) 643–683. [CrossRef] [MathSciNet] [Google Scholar]
  19. P. Cardaliaguet, M. Quincampoix and P. Saint-Pierre, Optimal times for constrained nonlinear control problems without local controllability. Appl. Math. Optim. 36 (1997) 21–42. [MathSciNet] [Google Scholar]
  20. P. Cardaliaguet, M. Quincampoix and P. Saint-Pierre, Numerical schemes for discontinuous value function of optimal control. Set-Valued Analysis 8 (2000) 111–126. [CrossRef] [MathSciNet] [Google Scholar]
  21. P. Cardaliaguet, M. Quincampoix and P. Saint-Pierre, Pursuit differential games with state constraints. SIAM J. Control Optim. 39 (2000) 1615–1632 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  22. F. Clarke, Y.S. Ledyaev, R. Stern and P. Wolenski, Nonsmooth analysis and control theory. Springer (1998). [Google Scholar]
  23. M. Crandall and P.-L. Lions, Viscosity solutions of Hamilton Jacobi equations. Bull. Amer. Math. Soc. 277 (1983) 1–42. [Google Scholar]
  24. M. Crandall, L. Evans and P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 282 (1984) 487–502. [CrossRef] [MathSciNet] [Google Scholar]
  25. R.J. Elliott and N.J. Kalton, The existence of value in differential games, American Mathematical Society, Providence, RI. Memoirs of the American Mathematical Society 126 (1972). [Google Scholar]
  26. H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 31 (1993) 257–272. [CrossRef] [MathSciNet] [Google Scholar]
  27. H. Frankowska and S. Plaskacz, Semicontinuous solutions of Hamilton-Jacobi-Bellman equations with degenerate state constraints. J. Math. Anal. Appl. 251 (2000) 818–838. [CrossRef] [MathSciNet] [Google Scholar]
  28. H. Frankowska and F. Rampazzo, Relaxation of control systems under state constraints. SIAM J. Control Optim. 37 (1999) 1291–1309. [CrossRef] [MathSciNet] [Google Scholar]
  29. H. Frankowska and R.B. Vinter, Existence of neighboring feasible trajectories : applications to dynamic programming for state-constrained optimal control problems. J. Optim. Theory Appl. 104 (2000) 21–40. [CrossRef] [Google Scholar]
  30. H. Ishii, Uniqueness of unbounded viscosity solution of Hamilton-Jacobi equations. Indiana Univ. Math. J. 33 (1984) 721–748. [CrossRef] [MathSciNet] [Google Scholar]
  31. H. Ishii and S. Koike, A new formulation of state constraint problems for first-order PDEs. SIAM J. Control Optim. 34 (1996) 554–571. [CrossRef] [MathSciNet] [Google Scholar]
  32. P. Loreti, Some properties of constrained viscosity solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 25 (1987) 1244–1252. [CrossRef] [MathSciNet] [Google Scholar]
  33. P. Loreti and E. Tessitore, Approximation and regularity results on constrained viscosity solutions of Hamilton-Jacobi-Bellman equations. J. Math. Systems, Estimation Control 4 (1994) 467–483. [Google Scholar]
  34. K. Margellos and J. Lygeros, Hamilton-Jacobi formulation for reach-avoid differential games. IEEE Trans. Automat. Control 56 (2011) 1849–1861. [CrossRef] [MathSciNet] [Google Scholar]
  35. M. Motta, On nonlinear optimal control problems with state constraints. SIAM J. Control Optim. 33 (1995) 1411–1424. [CrossRef] [MathSciNet] [Google Scholar]
  36. M. Motta and F. Rampazzo, Multivalued dynamics on a closed domain with absorbing boundary. applications to optimal control problems with integral constraints. Nonlinear Anal. 41 (2000) 631–647. [CrossRef] [MathSciNet] [Google Scholar]
  37. D.P. Peng, B. Merriman, S. Osher, H.K. Zhao and M.J. Kang, A PDE-based fast local level set method. J. Comput. Phys. 155 (1999) 410–438. [CrossRef] [MathSciNet] [Google Scholar]
  38. P. Saint-Pierre, Approximation of viability kernel. Appl. Math. Optim. 29 (1994) 187–209. [CrossRef] [MathSciNet] [Google Scholar]
  39. H.M. Soner, Optimal control with state-space constraint I. SIAM J. Control Optim. 24 (1986) 552–561. [CrossRef] [MathSciNet] [Google Scholar]
  40. H.M. Soner, Optimal control with state-space constraint II. SIAM J. Control Optim. 24 (1986) 1110–1122. [CrossRef] [MathSciNet] [Google Scholar]
  41. P. Soravia, Pursuit-evasion problems and viscosity solutions of Isaacs equations. SIAM J. Control Optim. 31 (1993) 604–623. [CrossRef] [MathSciNet] [Google Scholar]
  42. P.P. Varaiya, On the existence of solutions to a differential game. SIAM J. Control 5 (1967) 153–162. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.